Alert archive / Ohio / Freeze Warnings in 2013

Freeze Warning 5, NWS Cleveland, OH

October 23, 201327 counties in Ohio; Crawford County, Erie County, Pennsylvania

NWS Cleveland, OH issued this freeze warning at Oct 23, 2013, 3:26 PM EDT for 27 counties in Ohio; Crawford County, Erie County, Pennsylvania. It took effect at Oct 24, 2013, 2:00 AM EDT. It was in force for 7 hr. 13 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Oct 23, 2013, 3:26 PM EDT (19:26 UTC)
In effect from
Oct 24, 2013, 2:00 AM EDT
Expired
Oct 24, 2013, 9:25 AM EDT
In force
7 hr
Issued by
NWS Cleveland, OH
All 29 counties

Ashland County, OH, Ashtabula County, OH, Crawford County, OH, Cuyahoga County, OH, Erie County, OH, Geauga County, OH, Hancock County, OH, Holmes County, OH, Huron County, OH, Knox County, OH, Lorain County, OH, Lucas County, OH, Mahoning County, OH, Marion County, OH, Medina County, OH, Morrow County, OH, Ottawa County, OH, Portage County, OH, Richland County, OH, Sandusky County, OH, Seneca County, OH, Stark County, OH, Summit County, OH, Trumbull County, OH, Wayne County, OH, Wood County, OH, Wyandot County, OH, Crawford County, PA, Erie County, PA

The radar

The Cleveland radar (KCLE), 37 km from the middle of the area, began a volume at 19:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 24, 7:00 AM EDTSNOW 23 Wnw Springboro, PA24 HOUR SNOWFALL.
Oct 24, 7:00 AM EDTSNOW 3.11 Nne Meadville, PA24 HOUR SNOWFALL.
Oct 24, 8:00 AM EDTSNOW 2.21 Ne Middlefield, OH24 HOUR SNOWFALL.
Oct 24, 8:00 AM EDTSNOW 2.3N Hiram, OH24 HOUR SNOWFALL.
Oct 24, 8:28 AM EDTSNOW 2.2Thompson 5sw, OH12 HOUR SNOWFALL.
Oct 24, 8:29 AM EDTSNOW 5Pierpont 2se, OH12 HOUR SNOWFALL.
Oct 24, 8:31 AM EDTSNOW 2Springbor 3nw, PA12 HOUR SNOWFALL.
Oct 24, 9:26 AM EDTSNOW 2Hambden Twp, OH12 HOUR SNOWFALL.
Oct 24, 9:32 AM EDTSNOW 2Claridon Twp, OH12 HOUR SNOWFALL.
Oct 24, 9:32 AM EDTSNOW 2Shaker Hts, OH12 HOUR SNOWFALL.
Oct 24, 9:33 AM EDTSNOW 2.2Solon, OH12 HOUR SNOWFALL.
Oct 24, 9:34 AM EDTSNOW 2Corry, PA12 HOUR SNOWFALL.
Oct 24, 9:34 AM EDTSNOW 4Meadville, PA12 HOUR SNOWFALL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Pittsburgh, PA (KAGC), launched 12:00Z, 7.4 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2013-10-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2013-10-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 25 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
782 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
25 m²/s²
0-3 km storm-relative helicity
90 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

385 
WWUS71 KCLE 231926
NPWCLE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
326 PM EDT WED OCT 23 2013

...FREEZING TEMPERATURES EXPECTED TONIGHT...

OHZ003-006>010-017>023-027>033-036>038-047-240330-
/O.UPG.KCLE.FZ.A.0001.131024T0600Z-131024T1400Z/
/O.NEW.KCLE.FZ.W.0005.131024T0600Z-131024T1400Z/
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-HANCOCK-SENECA-HURON-
MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-
WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...SANDUSKY...LORAIN...FINDLAY...TIFFIN...NORWALK...
MEDINA...AKRON...RAVENNA...WARREN...UPPER SANDUSKY...CAREY...
BUCYRUS...MANSFIELD...ASHLAND...WOOSTER...CANTON...YOUNGSTOWN...
MARION...MOUNT GILEAD...MILLERSBURG...MOUNT VERNON
326 PM EDT WED OCT 23 2013

...FREEZE WARNING IN EFFECT FROM 2 AM TO 10 AM EDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 2 AM TO 10 AM EDT THURSDAY. THE
FREEZE WATCH IS NO LONGER IN EFFECT.

* TEMPERATURES...ARE EXPECTED TO DROP INTO THE UPPER 20S TO 
  LOWER 30S OVERNIGHT.

* TIMING...THE TEMPERATURE IS EXPECTED TO REACH THE FREEZING 
  MARK AROUND 2 AM IN THE MORNING AND CONTINUE THROUGH THE REST 
  OF THE NIGHT.

* IMPACTS...TENDER VEGETATION THAT IS NOT PROTECTED OR HARVESTED 
  WILL BE DAMAGED IF EXPOSED TO FREEZING TEMPERATURES FOR AN 
  EXTENDED PERIOD OF TIME.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE
FORECAST TO THREATEN OUTDOOR PLANTS. IF YOU ARE IN THE WARNED
AREA YOU SHOULD HARVEST OR PROTECT TENDER VEGETATION. ALSO...
POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT
INSIDE AWAY FROM THE COLD. STAY TUNED TO WEATHER RADIO FOR
FURTHER DETAILS OR UPDATES.

&&

$$

SCHEPEL
3 follow-up statements
617 
WWUS71 KCLE 232324
NPWCLE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
724 PM EDT WED OCT 23 2013

...FREEZING TEMPERATURES EXPECTED TONIGHT...

OHZ011-013-014-PAZ002-003-240730-
/O.EXA.KCLE.FZ.W.0005.131024T0600Z-131024T1400Z/
CUYAHOGA-GEAUGA-ASHTABULA INLAND-SOUTHERN ERIE-CRAWFORD PA-
INCLUDING THE CITIES OF...CLEVELAND...CHARDON...JEFFERSON...
EDINBORO...MEADVILLE
724 PM EDT WED OCT 23 2013

...FREEZE WARNING IN EFFECT FROM 2 AM TO 10 AM EDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 2 AM TO 10 AM EDT THURSDAY.

* TEMPERATURES...ARE EXPECTED TO DROP INTO THE LOWER 30S OVERNIGHT
  FOR AREAS AWAY FROM THE IMMEDIATE LAKESHORE. 

* TIMING...THE TEMPERATURE IS EXPECTED TO REACH THE FREEZING 
  MARK AROUND 2 AM IN THE MORNING AND CONTINUE THROUGH THE REST 
  OF THE NIGHT.

* IMPACTS...TENDER VEGETATION THAT IS NOT PROTECTED OR HARVESTED 
  WILL BE DAMAGED IF EXPOSED TO FREEZING TEMPERATURES FOR AN 
  EXTENDED PERIOD OF TIME.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE
FORECAST TO THREATEN OUTDOOR PLANTS. IF YOU ARE IN THE WARNED
AREA YOU SHOULD HARVEST OR PROTECT TENDER VEGETATION. ALSO...
POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT
INSIDE AWAY FROM THE COLD. STAY TUNED TO WEATHER RADIO FOR
FURTHER DETAILS OR UPDATES.

&&

$$

OHZ003-006>010-017>023-027>033-036>038-047-240730-
/O.CON.KCLE.FZ.W.0005.131024T0600Z-131024T1400Z/
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-HANCOCK-SENECA-HURON-
MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-
WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...SANDUSKY...LORAIN...FINDLAY...TIFFIN...NORWALK...
MEDINA...AKRON...RAVENNA...WARREN...UPPER SANDUSKY...CAREY...
BUCYRUS...MANSFIELD...ASHLAND...WOOSTER...CANTON...YOUNGSTOWN...
MARION...MOUNT GILEAD...MILLERSBURG...MOUNT VERNON
724 PM EDT WED OCT 23 2013

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 10 AM EDT
THURSDAY...

* TEMPERATURES...ARE EXPECTED TO DROP INTO THE UPPER 20S TO 
  LOWER 30S OVERNIGHT.

* TIMING...THE TEMPERATURE IS EXPECTED TO REACH THE FREEZING 
  MARK AROUND 2 AM IN THE MORNING AND CONTINUE THROUGH THE REST 
  OF THE NIGHT.

* IMPACTS...TENDER VEGETATION THAT IS NOT PROTECTED OR HARVESTED 
  WILL BE DAMAGED IF EXPOSED TO FREEZING TEMPERATURES FOR AN 
  EXTENDED PERIOD OF TIME.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE
FORECAST TO THREATEN OUTDOOR PLANTS. IF YOU ARE IN THE WARNED
AREA YOU SHOULD HARVEST OR PROTECT TENDER VEGETATION. ALSO...
POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT
INSIDE AWAY FROM THE COLD. STAY TUNED TO WEATHER RADIO FOR
FURTHER DETAILS OR UPDATES.

&&

$$
157 
WWUS71 KCLE 240835
NPWCLE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
435 AM EDT THU OCT 24 2013

...FREEZING TEMPERATURES EXPECTED TONIGHT...

OHZ003-006>011-013-014-017>023-027>033-036>038-047-PAZ002-003-
241400-
/O.CON.KCLE.FZ.W.0005.000000T0000Z-131024T1400Z/
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-
TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-
MARION-MORROW-HOLMES-KNOX-SOUTHERN ERIE-CRAWFORD PA-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...SANDUSKY...LORAIN...CLEVELAND...CHARDON...JEFFERSON...
FINDLAY...TIFFIN...NORWALK...MEDINA...AKRON...RAVENNA...WARREN...
UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD...ASHLAND...
WOOSTER...CANTON...YOUNGSTOWN...MARION...MOUNT GILEAD...
MILLERSBURG...MOUNT VERNON...EDINBORO...MEADVILLE
435 AM EDT THU OCT 24 2013

...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT THIS
MORNING...

* TEMPERATURES...WILL DROP INTO THE LOWER 30S AWAY FROM THE
  IMMEDIATE LAKESHORE.

* TIMING...TEMPERATURES WILL CONTINUE TO FALL THROUGH SUNRISE AND
  BRIEFLY APPROACH THE FREEZING MARK.

* IMPACTS...TENDER VEGETATION THAT IS NOT PROTECTED OR HARVESTED 
  WILL BE DAMAGED IF EXPOSED TO FREEZING TEMPERATURES FOR AN 
  EXTENDED PERIOD OF TIME.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE
FORECAST TO THREATEN OUTDOOR PLANTS. IF YOU ARE IN THE WARNED
AREA YOU SHOULD HARVEST OR PROTECT TENDER VEGETATION. ALSO...
POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT
INSIDE AWAY FROM THE COLD. STAY TUNED TO WEATHER RADIO FOR
FURTHER DETAILS OR UPDATES.

&&

$$
622 
WWUS71 KCLE 241325
NPWCLE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
925 AM EDT THU OCT 24 2013


OHZ003-006>011-013-014-017>023-027>033-036>038-047-PAZ002-003-
241430-
/O.CAN.KCLE.FZ.W.0005.000000T0000Z-131024T1400Z/
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-
TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-
MARION-MORROW-HOLMES-KNOX-SOUTHERN ERIE-CRAWFORD PA-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...SANDUSKY...LORAIN...CLEVELAND...CHARDON...JEFFERSON...
FINDLAY...TIFFIN...NORWALK...MEDINA...AKRON...RAVENNA...WARREN...
UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD...ASHLAND...
WOOSTER...CANTON...YOUNGSTOWN...MARION...MOUNT GILEAD...
MILLERSBURG...MOUNT VERNON...EDINBORO...MEADVILLE
925 AM EDT THU OCT 24 2013

...FREEZE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE
FREEZE WARNING.

TEMPERATURES HAVE RISEN ABOVE FREEZING IN MOST LOCATIONS.


$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this freeze warning went out at Oct 23, 1:40 PM EDT, 1 hour 46 minutes earlier.

Area forecast discussion, Oct 23, 1:40 PM EDT, 1 hour 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
140 PM EDT WED OCT 23 2013

.SYNOPSIS...
A WEAK ALBERTA CLIPPER STORM SYSTEM WILL MOVE EAST ACROSS THE REGION
TODAY. A COLD FRONT WILL SLIDE SOUTHEAST ACROSS THE AREA BY THURSDAY
MORNING AND BECOME NEARLY STATIONARY OVER THE LOCAL AREA. HIGH
PRESSURE WILL MOVE EAST INTO THE OHIO AND TENNESSEE VALLEYS AT THE
SAME TIME. THE HIGH WILL EVENTUALLY DISSIPATE BY THURSDAY NIGHT AS
ANOTHER HIGH BUILDS SOUTHEAST INTO THE OHIO VALLEY BY FRIDAY
MORNING. YET ANOTHER COLD FRONT WILL SLIDE SOUTHEAST ACROSS THE AREA
ON FRIDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
NOT MANY CHANGES FOR THE MIDDAY UPDATE. TEMPERATURES WERE SLOW TO
WARM THIS MORNING DUE TO CLOUD COVER AND PRECIP BUT ARE NOW
STARTING TO WARM MORE RAPIDLY. LOWERED HIGH TEMPERATURES A COUPLE
OF DEGREES ACROSS THE SOUTHEASTERN PORTION OF THE FORECAST AREA
DUE TO THE LINGERING BAND OF PRECIP. THERE WERE A COUPLE OF
REPORTS OF SNOW/MIXED PRECIP FROM THIS MORNING...MAINLY FROM AREAS
OF HIGHER ELEVATION. BY NOW ALL PRECIP HAS TRANSITIONED TO RAIN.

PREVIOUS DISCUSSION...A WEAK TROUGH REMAINS PERSISTENT FROM SOUTHWEST TO
NORTHEAST OVER THE LAKE RESULTING IN A BAND OF SHOWERS THAT
CONTINUES TO DEVELOP ALONG THE LAKE SHORE OF NORTHEAST OHIO AND
NORTHWEST PENNSYLVANIA. THIS AREA OF PRECIPITATION IS THE RESULT
OF CONSIDERABLE CONVERGENCE ALONG THE SHORE LINE. TEMPERATURES
CONTINUE TO HOVER IN THE UPPER 30S TO NEAR 40 DEGREES NEAR THE
LAKE AND IN THE MIDDLE 30S ELSEWHERE. SO FAR...NO REPORTS OF SNOW
IN THE FORECAST AREA AT THIS TIME. SOME LIGHT SNOW WAS REPORTED AT
MARION EARLIER THIS MORNING.

OVERALL TREND SHOULD CONTINUE THROUGH THE DAY AS THE CLIPPER LOW
PRESSURE SYSTEM SLIDES GRADUALLY EAST ACROSS OHIO INTO
PENNSYLVANIA. BULK OF PRECIPITATION STILL REMAINING SOUTH OF THE
AREA WHERE THE BEST DYNAMICS IS LOCATED.

TEMPERATURES SHOULD REBOUND VERY SLOWLY INTO THE MIDDLE AND UPPER
40S.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH SATURDAY NIGHT/...
ANOTHER SHOT OF COLDER AIR WILL ARRIVE TOWARD MORNING AND I
ANTICIPATE WITH 1000 TO 500 MB THICKNESS VALUES DIPPING TO AROUND
525 OR SO OVERNIGHT...WE WILL LIKELY SEE ENOUGH COLD AIR TO SUPPORT
THE FINAL KILLING FREEZE OF THE SEASON FOR ALL AREAS EXCEPT EXTREME
NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA. WILL GO AHEAD AND ISSUE A
FREEZE WATCH FOR TONIGHT. LAKE EFFECT PRECIPITATION AND CLOUDS ALONG
WITH WARM INFLUENCE OF THE LAKE SHOULD KEEP TEMPERATURES FROM
DIPPING TOO FAR BELOW 33 DEGREES AND WILL HOLD OFF ON A WATCH IN
THAT AREA.

TEMPERATURES SHOULD WARM UP TO SIMILAR TO WHAT WE WILL SEE TODAY FOR
HIGHS ON THURSDAY IN THE MIDDLE 40S. I AM WORRIED THIS MAY BE A BIT
TOO WARM DUE TO THE COLD AIR ADVECTION BEHIND THE FRONT EXPECTED. A
SHOT OF POSITIVE VORTICITY ADVECTION AND ASSOCIATED MOISTURE WILL
ROTATE DOWN ACROSS THE EASTERN HALF OF THE FORECAST AREA ON THURSDAY
AND CONVERGENCE COULD POSSIBLY DEVELOP ALONG THE NORTHEAST LAKE
SHORE TO PRODUCE A MIX OF SNOW AND RAIN IN THE LAKE EFFECT AREAS.
THE REST OF THE FORECAST AREA MAY SEE SOME SPRINKLES BUT WILL LEAVE
IT DRY FOR NOW AS MOISTURE IN THIS AREA HOLDS OFF UNTIL EVENING.

THURSDAY NIGHT INTO FRIDAY WILL STILL SEE THE EFFECTS OF THE UPPER
LEVEL VORTICITY MAXIMUM OVER THE EASTERN HALF OF THE FORECAST AREA.
REST OF THE AREA SHOULD REMAIN DRY AT THIS TIME. TEMPERATURE
PROFILES SUPPORT A MIX OF RAIN AND SNOW IN THE NORTHEAST THURSDAY
NIGHT AND MAINLY RAIN FRIDAY AFTERNOON. THE PRECIPITATION WILL BEGIN
TO RETREAT FRIDAY NIGHT FOR A BRIEF PERIOD AS HIGH PRESSURE BRINGS A
BRIEF PERIOD OF FAIR WEATHER TO THE FORECAST AREA FRIDAY NIGHT. BUT
COLD FRONT WILL SWEEP THROUGH SATURDAY WITH ITS ASSOCIATED MOISTURE
AND BRINGS WITH IT A CHANCE FOR MORE SHOWERS. COLD AIR ADVECTION IS
NOT EXPECTED TO BE REAL STRONG SO OVERNIGHT LOWS AND DAY TIME HIGHS
HOLDING STEADY.

&&

.LONG TERM /SUNDAY THROUGH TUESDAY/...
PREVIOUS FORECAST HAD A GOOD HANDLE ON THE BIG PICTURES SO HAVE ONLY
MADE MINOR ADJUSTMENTS.  HIGH PRESSURE WILL BEGIN TO BUILD OVER THE
LOCAL AREA ON SUNDAY WITH JUST A FEW LINGERING SHOWERS POSSIBLE TO
THE EAST OF KCLE.  WESTERN AREAS SHOULD BE DRY WITH SOME SUNSHINE
LIKELY.  MONDAY WILL ALSO BE DRY WITH LOT'S OF SUNSHINE AND HIGHS
FINALLY RETURNING TO NEAR NORMAL.  A STRONG SYSTEM WILL IMPACT THE
REGION AT THE END OF THE PERIOD.  SHOWERS WILL ARRIVE IN THE WEST
LATE MONDAY NIGHT AND SHOULD SPREAD ACROSS THE REMAINDER OF THE AREA
ON TUESDAY.  SUSPECT THAT WE WILL EVENTUALLY NEED HIGH POPS FOR
TUESDAY AND HAVE TRENDED CHANCES UP A LITTLE THIS MORNING.

&&

.AVIATION /18Z WEDNESDAY THROUGH MONDAY/...
THE SHOWERS WILL BE SOUTHEAST OF THE TAF FORECAST POINTS BY MID
AFTERNOON. CEILINGS AND VISIBILITIES WILL BE MAINLY VFR INTO
THURSDAY WITH MVFR CEILINGS AT TIMES ACROSS EXTREME NE OH/NW PA
WHERE THE FLOW IS OFF LAKE ERIE. LAKE EFFECT SHOWERS WILL
REDEVELOP TONIGHT INTO THURSDAY MORNING ACROSS EXTREME NE OH/NW PA
AND MAY AFFECT KCLE KERI AND KYNG WITH MVFR CONDITIONS AS WELL AS
LOCAL SNOW LIKELY OVER THE HIGHER TERRAIN OF EXTREME NE OH/NW PA.

OUTLOOK...NON-VFR POSSIBLE THROUGH FRIDAY IN RAIN AND SNOW
SHOWERS MAINLY NE OH/NW PA.

&&

.MARINE...
WEST TO NORTHWEST FLOW IS EXPECTED ON THE LAKE TODAY WITH SPEEDS
INCREASING AFTER DAYBREAK.  NORTHWEST FLOW WILL CONTINUE THROUGH
FRIDAY AS HIGH PRESSURE PASSES TO THE SOUTH.  HAVE EXTENDED THE
SMALL CRAFT THROUGH THURSDAY NIGHT AND EXPECT THAT IT WILL
EVENTUALLY BE NEEDED FRIDAY AS WELL.  SW FLOW WILL FINALLY RETURN TO
THE LAKE ON SATURDAY BUT YET ANOTHER COLD FRONT WILL ARRIVE LATE IN
THE DAY.  THIS WILL CAUSE THE FLOW TO RETURN TO THE NORTHWEST.  MORE
HEADLINES WILL LIKELY BE NEEDED AS THIS OCCURS.  ANOTHER RIDGE WILL
MOVE ACROSS THE LAKE ON SUNDAY ENDING THE THREAT FOR PRECIP AND
CAUSING THE FLOW TO RETURN TO THE SW BY THE END OF THE PERIOD.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...FREEZE WATCH FROM LATE TONIGHT THROUGH THURSDAY MORNING FOR
     OHZ003-006>010-017>023-027>033-036>038-047.
PA...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 AM EDT FRIDAY FOR LEZ145>149.
     SMALL CRAFT ADVISORY UNTIL 10 PM EDT THIS EVENING FOR
     LEZ142>144.

&&

SYNOPSIS...LOMBARDY
NEAR TERM...LOMBARDY/YEAGER
SHORT TERM...LOMBARDY
LONG TERM...KUBINA
AVIATION...KOSARIK
MARINE...KUBINA
Hazardous weather outlook, Oct 23, 10:44 AM EDT, 4 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
1044 AM EDT WED OCT 23 2013

OHZ003-006>010-017>023-027>033-036>038-047-241445-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-HANCOCK-SENECA-HURON-
MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-
WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX-
1044 AM EDT WED OCT 23 2013

...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH THURSDAY
MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO AND NORTHWEST OHIO.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZE WATCH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZE WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ061-142>149-162>169-241445-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
1044 AM EDT WED OCT 23 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ011>014-089-PAZ001>003-241445-
CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-ASHTABULA LAKESHORE-
NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
1044 AM EDT WED OCT 23 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO AND NORTHWEST
PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

LAKE EFFECT SHOWERS WILL CONTINUE TODAY. SOME SNOW IS POSSIBLE
TONIGHT IN THE HIGHER ELEVATIONS AND COULD CAUSE ACCUMULATIONS OF
UP TO TWO INCHES...MAINLY IN GRASSY AREAS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

LAKE EFFECT SNOW WILL CONTINUE AT TIMES INTO FRIDAY. ANY
ADDITIONAL SNOW ACCUMULATIONS WILL BE CONFINED MAINLY TO GRASSY
AREAS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 23, 3:31 AM EDTFreeze WatchCLEAshland, Crawford, Erie, Hancock, Holmes, Huron and 18 more12 hr

Nearby

Freeze Warnings in Ohio, 2013Freeze Warnings in Pennsylvania, 2013Every freeze warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.